MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171100470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k14159.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of adverse event related to patient condition.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in the moderately tortuous and moderately calcified left axillary vein.A 10.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured near the middle part in a pinhole shape upon third inflation at 14 atmospheres for 30-60 seconds.The device was removed without any problem using the normal method, and the procedure was completed with another of same device.There were no patient complications as a result of this event, and the patient was in good condition post-procedure.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25652792
Report Number2124215-2026-34469
Device Sequence Number15890148
Product Code FGE
UDI-Device Identifier08714729793359
UDI-Public(01)08714729793359(17)290212(10)38592338
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171100470
Device Catalogue NumberH74939171100470
Device Lot Number0038592338
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/29/2026
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE - RADIFOCUS 035.; INFLATION DEVICE - ENCORE 26.; INTRODUCER SHEATH - MEDIKIT SUPER SHEATH 6FR.
Patient SexUnknown